Modeling of the radiation pattern of a pair of thin circular-arc dipoles over an infinite ground plane

De Villiers, Dirk I. L. ; Lehmensiek, Robert (2013)

CITATION: De Villiers, D. I. L. & Lehmensiek, R. 2013. Modeling of the radiation pattern of a pair of thin circular-arc dipoles over an infinite ground plane. EEE Transactions on Antennas and Propagation, 61(8):4375-4378, doi:10.1109/TAP.2013.2261449.

The original publication is available at http://ieeexplore.ieee.org

Article

This communication presents a model of the radiation pattern of two circular-arc dipoles above an infinite perfectly electrically conducting ground plane. A Fourier expansion is used to describe the currents on the wires, and thin circular loop antenna theory is used to derive the radiation patterns. The results are compared to Method of Moments simulations, and it is shown that higher order cosinusoidal harmonics are required in the current model to achieve good correlation between the radiation pattern models and the full wave simulations.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/99187
This item appears in the following collections: